MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC VELOSORB FAST; SUTURE

RIVERPOINT MEDICAL LLC VELOSORB FAST; SUTURE
Model Number CV-917
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Retain samples from the same lot were tested for finished goods testing, including suture tensile strength and needle attachment testing.Test results show that all retain samples passed.No cause of the event could be established and the report could not be substantiated.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical, or its employees, that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr part 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "at the end of suturing in a episiotomy, the needle and thread detached.The needle was found to continue the case.There was no patient injury.".

Brand Name
VELOSORB FAST
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
MDR Report Key12204721
Report Number3006981798-2021-00007
Device Sequence Number16514113
Product Code GAM
UDI-Device Identifier20884521151656
UDI-Public20884521151656
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberCV-917
Device Lot Number20050515X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1